MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2); TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reports discordant reactive (positive) atellica im anti-hepatitis b surface antigen 2 (ahbs2) lot 176 results on a patient sample relative to alternate method testing.The initial discordant result was reported to the patient.The patient was known to be negative in 2024; therefore, the sample was retested by the customer and result was positive.Sample was also sent to 2 other labs, and the results were negative and believed to be correct.The negative result was reported.There are no allegations of patient or user intervention or adverse health consequences due to the event.Quality control (qc) results were within acceptable ranges at the time of testing.For troubleshooting, an historical sample that resulted negative on atellica im on (b)(6) 2025 was retested at the customer site with lot 176 and resulted positive.Sample was also tested at another lab with lot 177 and was negative.Siemens is investigating.Note: per section g3 / g4, pma/510(k)number = p100039-s005_p100039-s016.
 
Event or Problem Description
The customer reports discordant reactive (positive) atellica im anti-hepatitis b surface antigen 2 (ahbs2) lot 176 results on a patient sample relative to alternate method testing.The initial discordant result was reported to the patient.The patient was known to be negative in 2024, therefore the sample was retested by the customer and result was positive.Sample was also sent to 2 other labs, and the results were negative and believed to be correct.The negative result was reported.There are no allegations of patient or user intervention or adverse health consequences due to the event.

Brand Name
ATELLICA IM ANTI-HEPATITIS B SURFACE ANTIGEN 2 (AHBS2)
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key23560686
Report Number1219913-2025-00208
Device Sequence Number10081718
Product Code LOM
UDI-Device Identifier00630414597836
UDI-Public(01)00630414597836(10)05988176(17)270130
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995453
Device Lot Number05988176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale